On the number of non-equivalent differentiable structures on 4-manifolds
- 30 Downloads
By using results from ,  we show that for any positive integer k there exist k simply-conected algebraic surfaces of general type which are pairwise homeomorphic but not diffeomorphic.
KeywordsPositive Integer Number Theory General Type Algebraic Geometry Topological Group
Unable to display preview. Download preview PDF.
- 1.Beauville, A., “Le groupe de monodromie des familles universelles d'hypersurfaces et d'intersections completes”, Complex Analysis and Algebraic Geometry, H. Grauert ed., Lec. Not.,1194 (1986)Google Scholar
- 2.Catanese, F., “On the moduli spaces of surfaces of general type”, J.of Diff. Geom.,19,1984,483–515Google Scholar
- 3.Catanese, F., “Automorphisms of rational double points and moduli spaces of surfaces of general type”, Comp. Math.,61,1987, 81–102Google Scholar
- 4.Catanese, F., “Connected components of moduli spaces”, J. Diff. Geom.,24,1986,395–399Google Scholar
- 5.Ebeling, W., “An arithmethic characterization of the symmetric monodromy groups of singularities”, Inv. Math.,77,1984,85–89Google Scholar
- 6.Freedman, M., “The topology of four-dimensional manifolds”, J. Diff. Geom.,17,1982,357–454Google Scholar
- 7.Friedman, R., Moishezon, B., Morgan, J., “On the C∞ invariance of the canonical classes of certain algebraic surfaces”, Bull. Amer. Math. Soc,17,n.2,1987,283–286Google Scholar
- 8.Moishezon, B., “Analogs of Lefschetz theorems for linear systems with isolated singularities”, to appear in Jour. of Diff. Geom.Google Scholar